Mikosch, Thomas Valentin4; Pawlas, Zbynek2; Samorodnitsky, Gennady3
1 Department of Mathematical Sciences, Faculty of Science, Københavns Universitet2 Charles University, Prague3 Cornell University, ORIE4 Department of Mathematical Sciences, Faculty of Science, Københavns Universitet
We prove large deviation results for Minkowski sums of iid random compact sets where we assume that the summands have a regularly varying distribution. The result confirms the heavy-tailed large deviation heuristics: “large” values of the sum are essentially due to the “largest” summand.
Vestnik St Petersburg University - Mathematics, 2011, Vol 2011, Issue 2, p. 70-78